Sh:74

Bib entry
@article{Sh:74,
 author = {Shelah, Saharon},
 title = {{Appendix to: ``Models with second-order properties. II. Trees with no undefined branches'' (Ann. Math. Logic 14 (1978), no. 1, 73--87)}},
 journal = {Ann. Math. Logic},
 fjournal = {Annals of Mathematical Logic},
 volume = {14},
 year = {1978},
 pages = {223--226},
 issn = {0003-4843},
 doi = {10.1016/0003-4843(78)90017-7},
 mrclass = {03C85},
 mrnumber = {506531},
 mrreviewer = {Martin Weese},
 doi = {10.1016/0003-4843(78)90017-7},
 referred_from_entry = {See [Sh:E28]}
}